# SDR AALA202001069043

- Difficulty date: October 20, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 21,929 hours, 4,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: E5347441020600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON INTERNAL SKIN SURFACE BETWEEN FR 59 AND FR 60 AND BETWEEN S42L AND S43L. REPAIRED FUSELAGE SKIN PER EA 299855.
